RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1961, Volume 25, Issue 4  


On a statistical problem in optimal control
E. F. Mishchenko, L. S. Pontryagin
477
Exact endomorphisms of a Lebesgue space
V. A. Rokhlin
499
An inequality in the theory of Fourier integrals
K. I. Babenko
531
The completeness of systems of derivatives of an analytic function
V. P. Gromov
543
On two classes of extremal problems for polynomials and moments
S. Ya. Khavinson
557
On the existence of a summability method stronger than those given
A. L. Brudno
591
Characteristic properties of axiomatizable classes of models. I
A. D. Taimanov
601
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019